MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI END CAP T40 STARDRIVE 0MM EXT FOR FEMORAL NAILS-EX; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI END CAP T40 STARDRIVE 0MM EXT FOR FEMORAL NAILS-EX; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.003.000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional procode: hwc.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent a hardware removal of titanium cannulated lateral entry femoral recon nail, titanium end cap and unknown locking screw due to unknown reason.The procedure was successfully completed.This report is for one (1) ti end cap t40 stardrive 0mm ext for femoral nails-ex.This is report 1 of 3 for (b)(4).

Brand Name
TI END CAP T40 STARDRIVE 0MM EXT FOR FEMORAL NAILS-EX
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11214626
Report Number2939274-2021-00406
Device Sequence Number14201718
Product Code HSB
UDI-Device Identifier10886982081292
UDI-Public10886982081292
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K172157
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.003.000
Device Catalogue Number04.003.000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/28/2020
Initial Report FDA Received Date01/22/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
10MM TI LATERAL ENTRY FEMORAL RECON NAIL-EX/400MM; UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;